Correlation Engine 2.0
Clear Search sequence regions


Sizes of these terms reflect their relevance to your search.

To report a case with refractory tamoxifen-induced keratopathy despite drug withdrawal. Case report. A 50-year-old woman, diagnosed with bilateral breast cancer underwent mastectomy in 2005. She was treated with tamoxifen citrate from 2005 to 2012. According to her medical history, no corneal abnormalities had been documented during past ophthalmological examinations except low myopia, before initiation of tamoxifen treatment. In 2009, 4 years after start of treatment, she was diagnosed with subepithelium deposits compatible with drug-induced keratopathy. The patient was examined again in 2016, 4 years after withdrawal of the drug with persistent tamoxifen-induced keratopathy. Contrary to current literature, it seems that tamoxifen-induced corneal abnormalities may persist for years after drug withdrawal.

Citation

Konstantinos Andreanos, Konstantinos Oikonomakis, Konstantinos Droutsas, Myrsini Petrelli, George Kymionis. Refractory Tamoxifen-Induced Keratopathy Despite Drug Withdrawal. Cornea. 2017 Mar;36(3):377-378

Expand section icon Mesh Tags

Expand section icon Substances


PMID: 27918356

View Full Text